# SDR UALA2012022701187

- Difficulty date: February 24, 2012
- Submitted: March 1, 2012
- Operation: Air carrier
- Aircraft: N644UA
- Make and model: Boeing 767322
- Aircraft serial: 25094
- Aircraft time: 88,617 hours, 14,135 cycles
- Engine: Pwa PW4060
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141T4835504
- Part serial: 114125
- Condition: Defective
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERY LOUD SQUEALING COMING FROM REAR FIRST OFFICER WINDOW NR 3.  LOUDEST SQUEAL & LOUD AIR LEAK COMING FROM BTWN 1ST OFFICER'S WINDOWS 2 & 3.  CARRIED OUT INSPECTION OF WINDOWS 2 & 3 ON 1ST OFFICER'S SIDE.  BULB SEAL & RETAINER TRACK CLN'D & NO FAULTS EVIDENT.  SMALL SECTION OF BULB SEAL AT AFT FACE 6" UP FROM BOTTOM CORNER APPEARS TO HAVE MIGRATED OUT OF CHANNEL FOR APPROX HALF INCH.  RESEATED BULB SEAL.  WINDOW ASSEMBLY EDGE APPEARS CLEAN & IN GOOD CONDITION. CHK'D OPERATION OF NO2 DIRECT VISION WINDOW & CLOSES & OPENS NORMALLY WITH NO EXCESSIVE FORCE REQUIRED.  EXTERNAL INSP CONFIRMS THIS WINDOW IS SEATED NORMALLY.  RETORQUED RETAINING BOLTS ON NO3 FIRST OFFICERS WINDOW.  RMV'D WINDOW & INSTALLED NEW WINDOW
